Open Access
June, 1972 A Note on Approachability in a Two-person Game
Harold Sackrowitz
Ann. Math. Statist. 43(3): 1017-1019 (June, 1972). DOI: 10.1214/aoms/1177692567


In Hou [2] it was shown that the class of approachable sets in a two-person game depended only on the mean vectors of the distributions involved subject to certain moment conditions. In this note we show that this result is, in fact, true whenever the mean vectors exist.


Download Citation

Harold Sackrowitz. "A Note on Approachability in a Two-person Game." Ann. Math. Statist. 43 (3) 1017 - 1019, June, 1972.


Published: June, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0243.90050
MathSciNet: MR300660
Digital Object Identifier: 10.1214/aoms/1177692567

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 3 • June, 1972
Back to Top